# SDR AALA2020042319021

- Difficulty date: April 13, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 60,661 hours, 27,216 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD GALLEY AREA FLOOR PANEL 221PF DELAMINATED. MODIFIED FLOOR PANEL INSTALLED PER SRM 53-12-00-300-006.
